# SDR YENA2024090301200

- Difficulty date: August 31, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N705JB
- Make and model: Airbus A320-232
- Aircraft serial: 03416
- Aircraft time: 60,431 hours, 21,538 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1433, MCO-SJU. 'DESCENDING THUR FL200 FO SMELL DIRTY SOCKS SMELL. CA NOTICE IT AROUND 17000 FEET, IT WAS A MILT BUT PERSITING ODOR. WE TENT TO THINK IT WAS A LVL 1 ENV.SYST ODOR. INFLIGHT DIDNT SMELL IT. WE RAN DID ESOLATION CHECK AND COULD TELL A DECREASE IN ODOR WITH PACK 1 OFF. NO ONE IN THE CREW EXPERIENCE ANY PHYSIOLOGICAL EFECTS, NOR ANY CUSTOMER COMPLAINS; COMPLIED WITH INFO NOTICE 2017-T015 SECTION A ISOLATED TO FAULT TYPE 1 (APU). PERFORMED LEVEL A DECONTAMINATION PER AMM 21-00-00-615-802A R/R HEPA FILTERS. NO ODOR PRESENT AT THIS TIME.
